Alert archive / Iowa / River Flood Warnings in 2008
River Flood Warning 143, NWS Quad Cities, IA
NWS Quad Cities, IA issued this river flood warning at Jun 6, 2008, 12:17 AM CDT for Delaware County, Jones County, Iowa. It was in force for 10 hr.
The area
The counties it named.
The facts
- Issued
- Jun 6, 2008, 12:17 AM CDT (05:17 UTC)
- Expired
- Jun 6, 2008, 9:52 AM CDT
- In force
- 10 hr
- Issued by
- NWS Quad Cities, IA
- Flood severity
- Minor
Counties Delaware County, IA, Jones County, IA
The radar
The Quad Cities radar (KDVN), 94 km from the middle of the area, began a volume at 05:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Maquoketa River at Manchester Hwy 20 (MCHI4). The gauge peaked at 14.33 ft at Jun 6, 2008, 12:00 AM CDT.
- Action stage
- 12 ft
- Minor stage
- 14 ft
- Moderate stage
- 17 ft
- Major stage
- 20 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 05416900, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS43 KDVN 060517
FLWDVN
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1217 AM CDT FRI JUN 06 2008
.RECENT HEAVY RAINFALL IS RESULTING IN RIVER FLOODING ON THE
MAQUOKETA RIVER AT MANCHESTER.
RIVER FORECASTS TAKE INTO ACCOUNT PAST PRECIPITATION...AS WELL AS
PRECIPITATION AMOUNTS EXPECTED 24 HOURS INTO THE FUTURE FROM THE
FORECAST ISSUANCE TIME.
SAFETY MESSAGE...IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND
AND FIND AN ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.
ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT...
HTTP://WWW.WEATHER.GOV/QUADCITIES .
IAC055-105-061717-
/O.NEW.KDVN.FL.W.0143.080606T0517Z-080608T0106Z/
/MCHI4.1.ER.080606T0140Z.080606T0315Z.080606T1306Z.UU/
1217 AM CDT FRI JUN 06 2008
...FLOOD WARNING IN EFFECT UNTIL SATURDAY EVENING...
THE NATIONAL WEATHER SERVICE IN QUAD CITIES HAS ISSUED A
* FLOOD WARNING FOR
THE MAQUOKETA RIVER AT MANCHESTER HWY 20.
* UNTIL SATURDAY EVENING.
* AT 11:15 PM THURSDAY THE STAGE WAS 14.3 FEET...AND FALLING.
* MINOR FLOODING IS OCCURRING.
* FLOOD STAGE IS 14 FEET.
* FORECAST...RISE TO 14.3 FEET AFTER MIDNIGHT THIS MORNING. FALL
BELOW FLOOD STAGE THIS MORNING.
* IMPACT...AT 14 FEET...WATER AFFECTS WEST MAIN STREET. WATER ALSO
AFFECTS RESIDENCES ON THE SOUTH SIDE OF TOWN.
* FLOOD HISTORY...THIS FORECAST CREST COMPARES WITH THE CREST OF 14.2
FEET...SET ON MAY 31 2004.
$$
&&
IN TABLE FORMAT...OBSERVATIONS AND OFFICIAL NWS FORECASTS...IN FEET.
OBSERVED SAT SUN MON TUE
LOCATION FS STG DAY TIME 06/07 06/08 06/09 06/10
7 AM 7 AM 7 AM 7 AM
MAQUOKETA RIVER
MANCHESTER HWY 20 14 14.3 THU 11 PM 10.6 8.8 7.4 6.52 follow-up statements
000
WGUS83 KDVN 061018
FLSDVN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
518 AM CDT FRI JUN 06 2008
.RECENT HEAVY RAINS CONTINUES TO CAUSE MANY RIVERS IN EASTERN IOWA TO
BE IN MINOR TO MAJOR FLOOD.
RIVER FORECASTS TAKE INTO ACCOUNT PAST PRECIPITATION...AS WELL AS
PRECIPITATION AMOUNTS EXPECTED 24 HOURS INTO THE FUTURE FROM THE
FORECAST ISSUANCE TIME.
SAFETY MESSAGE...IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND
AND FIND AN ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.
ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT...
HTTP://WWW.WEATHER.GOV/QUADCITIES .
IAC057-115-ILC071-131-062218-
/O.EXT.KDVN.FL.W.0142.080608T0600Z-000000T0000Z/
/NBOI2.1.ER.080608T0600Z.080610T0000Z.000000T0000Z.NO/
518 AM CDT FRI JUN 06 2008
...FLOOD WARNING NOW IN EFFECT FROM LATE SATURDAY NIGHT UNTIL
FURTHER NOTICE...
THE FLOOD WARNING CONTINUES FOR
THE MISSISSIPPI RIVER AT NEW BOSTON LD17.
* FROM LATE SATURDAY NIGHT UNTIL FURTHER NOTICE.
* AT 4:00 AM FRIDAY THE STAGE WAS 13.9 FEET...AND RISING.
* FLOOD STAGE IS 15 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE EARLY SUNDAY MORNING...AND
CONTINUE RISING TO 15.8 FEET MONDAY EVENING.
$$
IAC057-115-ILC071-131-062217-
/O.CON.KDVN.FL.W.0139.080607T1800Z-000000T0000Z/
/KHBI2.1.ER.080607T1800Z.080609T1800Z.000000T0000Z.NO/
518 AM CDT FRI JUN 06 2008
...FLOOD WARNING REMAINS IN EFFECT FROM SATURDAY AFTERNOON UNTIL
FURTHER NOTICE...
THE FLOOD WARNING CONTINUES FOR
THE MISSISSIPPI RIVER AT KEITHSBURG.
* FROM SATURDAY AFTERNOON UNTIL FURTHER NOTICE.
* AT 4:30 AM FRIDAY THE STAGE WAS 13.3 FEET...AND RISING.
* NO FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 14 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE TOMORROW EARLY AFTERNOON...AND
CONTINUE RISING TO 14.7 FEET MONDAY EARLY AFTERNOON.
* IMPACT...AT 14 FEET...WATER AFFECTS LOW LYING AREAS IN OQUAWKA.
$$
IAC057-ILC071-062217-
/O.CON.KDVN.FL.W.0130.000000T0000Z-000000T0000Z/
/GLDI2.1.ER.080604T0526Z.080610T0600Z.000000T0000Z.NO/
518 AM CDT FRI JUN 06 2008
...FLOOD WARNING REMAINS IN EFFECT UNTIL FURTHER NOTICE...
THE FLOOD WARNING CONTINUES FOR
THE MISSISSIPPI RIVER AT GLADSTONE LD18.
* UNTIL FURTHER NOTICE.
* AT 4:00 AM FRIDAY THE STAGE WAS 10.3 FEET...AND RISING.
* MINOR FLOODING IS OCCURRING.
* FLOOD STAGE IS 10 FEET.
* FORECAST...RISE TO 11.9 FEET EARLY TUESDAY MORNING...THEN BEGIN
FALLING.
$$
IAC057-111-ILC067-071-062217-
/O.CON.KDVN.FL.W.0131.000000T0000Z-000000T0000Z/
/BRLI4.2.ER.080604T0245Z.080610T1800Z.000000T0000Z.NO/
518 AM CDT FRI JUN 06 2008
...FLOOD WARNING REMAINS IN EFFECT UNTIL FURTHER NOTICE...
THE FLOOD WARNING CONTINUES FOR
THE MISSISSIPPI RIVER AT BURLINGTON.
* UNTIL FURTHER NOTICE.
* AT 4:00 AM FRIDAY THE STAGE WAS 15.4 FEET...AND RISING.
* MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 15 FEET.
* FORECAST...RISE TO 16.8 FEET TUESDAY EARLY AFTERNOON...THEN BEGIN
FALLING.
* IMPACT...AT 16 FEET...WATER AFFECTS LOW LYING BUILDINGS AND HOMES
IN MONTROSE AND NIOTA.
$$
ILC067-MOC045-062217-
/O.CON.KDVN.FL.W.0132.000000T0000Z-000000T0000Z/
/GGYM7.1.ER.080604T1007Z.080612T1200Z.000000T0000Z.NO/
518 AM CDT FRI JUN 06 2008
...FLOOD WARNING REMAINS IN EFFECT UNTIL FURTHER NOTICE...
THE FLOOD WARNING CONTINUES FOR
THE MISSISSIPPI RIVER AT GREGORY LANDING.
* UNTIL FURTHER NOTICE.
* AT 4:30 AM FRIDAY THE STAGE WAS 15.6 FEET...AND RISING.
* MINOR FLOODING IS OCCURRING.
* FLOOD STAGE IS 15 FEET.
* FORECAST...RISE TO 17.0 FEET THURSDAY MORNING...THEN BEGIN FALLING.
* IMPACT...AT 17 FEET...WATER AFFECTS THE ROAD NORTH OF THE GRAIN
ELEVATOR IN GREGORY LANDING.
$$
IAC055-105-062217-
/O.CON.KDVN.FL.W.0143.000000T0000Z-080608T0106Z/
/MCHI4.1.ER.080606T0140Z.080606T0315Z.080606T1306Z.UU/
518 AM CDT FRI JUN 06 2008
...FLOOD WARNING REMAINS IN EFFECT UNTIL SATURDAY EVENING...
THE FLOOD WARNING CONTINUES FOR
THE MAQUOKETA RIVER AT MANCHESTER HWY 20.
* UNTIL SATURDAY EVENING.
* AT 4:15 AM FRIDAY THE STAGE WAS 13.6 FEET...AND RISING.
* NO FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 14 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE THIS MORNING...AND CONTINUE
RISING TO 14.2 FEET THIS MORNING. FALL BELOW FLOOD STAGE THIS
MORNING.
* IMPACT...AT 14 FEET...WATER AFFECTS WEST MAIN STREET. WATER ALSO
AFFECTS RESIDENCES ON THE SOUTH SIDE OF TOWN.
$$
IAC105-113-062217-
/O.CON.KDVN.FL.W.0124.000000T0000Z-080614T0000Z/
/ANSI4.2.ER.080531T1157Z.080601T1200Z.080612T1200Z.UU/
518 AM CDT FRI JUN 06 2008
...FLOOD WARNING REMAINS IN EFFECT UNTIL FRIDAY JUNE 13...
THE FLOOD WARNING CONTINUES FOR
THE WAPSIPINICON RIVER NEAR ANAMOSA SHAW RD.
* UNTIL FRIDAY JUNE 13.
* AT 4:15 AM FRIDAY THE STAGE WAS 13.4 FEET...AND RISING.
* NO FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 14 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE THIS MORNING...AND CONTINUE
RISING TO 16.7 FEET SUNDAY EVENING. FALL BELOW FLOOD STAGE
THURSDAY MORNING.
* IMPACT...AT 15 FEET...WATER AFFECTS THE CAMELOT CAMPGROUND.
$$
IAC045-163-062217-
/O.CON.KDVN.FL.W.0120.000000T0000Z-000000T0000Z/
/DEWI4.3.ER.080531T0445Z.080605T0730Z.000000T0000Z.UU/
518 AM CDT FRI JUN 06 2008
...FLOOD WARNING REMAINS IN EFFECT UNTIL FURTHER NOTICE...
THE FLOOD WARNING CONTINUES FOR
THE WAPSIPINICON RIVER NEAR DE WITT.
* UNTIL FURTHER NOTICE.
* AT 4:00 AM FRIDAY THE STAGE WAS 12.6 FEET...AND FALLING.
* MAJOR FLOODING IS OCCURRING.
* FLOOD STAGE IS 11 FEET.
* FORECAST...FALL TO 12.4 FEET TOMORROW MORNING.
* IMPACT...AT 12 FEET...WATER AFFECTS OLD U.S. HIGHWAY 61 NEAR THE
RIVER AND AFFECTS AN ESTABLISHMENT NEAR THE OLD U.S. HIGHWAY 61
BRIDGE.
$$
IAC031-103-113-062217-
/O.EXT.KDVN.FL.W.0140.080609T1200Z-080612T0600Z/
/CIDI4.1.ER.080609T1200Z.080610T0000Z.080610T1800Z.UU/
518 AM CDT FRI JUN 06 2008
...FLOOD WARNING NOW IN EFFECT FROM MONDAY MORNING TO LATE WEDNESDAY
NIGHT...
THE FLOOD WARNING CONTINUES FOR
THE CEDAR RIVER AT CEDAR RAPIDS.
* FROM MONDAY MORNING TO LATE WEDNESDAY NIGHT.
* AT 5:00 AM FRIDAY THE STAGE WAS 11.1 FEET...AND RISING.
* NO FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 12 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE MONDAY MORNING...AND CONTINUE
RISING TO 12.2 FEET MONDAY EVENING. FALL BELOW FLOOD STAGE TUESDAY
EARLY AFTERNOON.
* IMPACT...AT 12 FEET...WATER AFFECTS OSBORN PARK IN CEDAR RAPIDS.
$$
IAC031-115-139-062217-
/O.CON.KDVN.FL.W.0126.000000T0000Z-000000T0000Z/
/CNEI4.1.ER.080601T0950Z.080612T0000Z.000000T0000Z.UU/
518 AM CDT FRI JUN 06 2008
...FLOOD WARNING REMAINS IN EFFECT UNTIL FURTHER NOTICE...
THE FLOOD WARNING CONTINUES FOR
THE CEDAR RIVER NEAR CONESVILLE.
* UNTIL FURTHER NOTICE.
* AT 5:00 AM FRIDAY THE STAGE WAS 14.6 FEET...AND RISING.
* MINOR FLOODING IS OCCURRING.
* FLOOD STAGE IS 13 FEET.
* IMPACT...AT 14 FEET...WATER AFFECTS RESIDENCES ALONG IOWA HIGHWAY
22. WATER AFFECTS HOOT OWL JCT AND ELDER AVENUE SOUTH OF IOWA
HIGHWAY 22.
$$
IAC095-103-062217-
/O.CON.KDVN.FL.W.0125.000000T0000Z-000000T0000Z/
/MROI4.3.ER.080530T2012Z.080605T2330Z.000000T0000Z.UU/
518 AM CDT FRI JUN 06 2008
...FLOOD WARNING REMAINS IN EFFECT UNTIL FURTHER NOTICE...
THE FLOOD WARNING CONTINUES FOR
THE IOWA RIVER AT MARENGO.
* UNTIL FURTHER NOTICE.
* AT 5:00 AM FRIDAY THE STAGE WAS 18.9 FEET...AND STEADY.
* MAJOR FLOODING IS OCCURRING.
* FLOOD STAGE IS 14 FEET.
* FORECAST...NEARLY STEADY AROUND 18.9 FEET THIS MORNING.
* IMPACT...AT 18 FEET...WATER BREACHES THE MILL RACE DIKES NEAR
MIDDLE AMANA AFFECTING THE AMANA REFRIGERATION PARKING LOT AND
SOUTHEAST EXTERIOR OF THE PLANT.
$$
IAC103-115-183-062217-
/O.CON.KDVN.FL.W.0141.000000T0000Z-000000T0000Z/
/IOWI4.2.ER.080605T2300Z.080609T0000Z.000000T0000Z.UU/
518 AM CDT FRI JUN 06 2008
...FLOOD WARNING REMAINS IN EFFECT UNTIL FURTHER NOTICE...
THE FLOOD WARNING CONTINUES FOR
THE IOWA RIVER AT IOWA CITY.
* UNTIL FURTHER NOTICE.
* AT 5:00 AM FRIDAY THE STAGE WAS 22.0 FEET...AND FALLING.
* MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 22 FEET.
* IMPACT...AT 24 FEET...WATER AFFECTS THE NORTH WASTEWATER TREATMENT
PLANT. CONSIDERABLE FLOODING OCCURS AT THE UNIVERSITY OF IOWA.
$$
IAC103-115-183-062217-
/O.CON.KDVN.FL.W.0135.000000T0000Z-000000T0000Z/
/LNTI4.2.ER.080603T2152Z.080607T0600Z.000000T0000Z.UU/
518 AM CDT FRI JUN 06 2008
...FLOOD WARNING REMAINS IN EFFECT UNTIL FURTHER NOTICE...
THE FLOOD WARNING CONTINUES FOR
THE IOWA RIVER NEAR LONE TREE.
* UNTIL FURTHER NOTICE.
* AT 4:00 AM FRIDAY THE STAGE WAS 17.4 FEET...AND RISING.
* MODERATE FLOODING IS OCCURRING.
* FLOOD STAGE IS 15 FEET.
* FORECAST...RISE TO 17.6 FEET AFTER MIDNIGHT TOMORROW...THEN BEGIN
FALLING.
* IMPACT...AT 15 FEET...WATER AFFECTS LOW LYING ROADS.
$$
IAC115-062217-
/O.CON.KDVN.FL.W.0127.000000T0000Z-000000T0000Z/
/CJTI4.3.ER.080602T1150Z.080609T0600Z.000000T0000Z.NO/
518 AM CDT FRI JUN 06 2008
...FLOOD WARNING REMAINS IN EFFECT UNTIL FURTHER NOTICE...
THE FLOOD WARNING CONTINUES FOR
THE IOWA RIVER AT COLUMBUS JCT.
* UNTIL FURTHER NOTICE.
* AT 4:00 AM FRIDAY THE STAGE WAS 22.5 FEET...AND NEARLY STEADY.
* MODERATE FLOODING IS OCCURRING AND MAJOR FLOODING IS FORECAST.
* FLOOD STAGE IS 19 FEET.
* FORECAST...NEARLY STEADY AROUND 22.5 FEET THIS MORNING.
* IMPACT...AT 23 FEET...WATER AFFECTS RESIDENTIAL PROPERTY ALONG THE
RIVER SOUTH OF THE IOWA HIGHWAY 92 BRIDGE.
$$
IAC115-062217-
/O.CON.KDVN.FL.W.0128.000000T0000Z-000000T0000Z/
/WAPI4.3.ER.080601T1430Z.080609T1200Z.000000T0000Z.UU/
518 AM CDT FRI JUN 06 2008
...FLOOD WARNING REMAINS IN EFFECT UNTIL FURTHER NOTICE...
THE FLOOD WARNING CONTINUES FOR
THE IOWA RIVER AT WAPELLO.
* UNTIL FURTHER NOTICE.
* AT 5:00 AM FRIDAY THE STAGE WAS 24.5 FEET...AND RISING.
* MODERATE FLOODING IS OCCURRING AND MAJOR FLOODING IS FORECAST.
* FLOOD STAGE IS 20 FEET.
* FORECAST...RISE TO 25.0 FEET MONDAY MORNING...THEN BEGIN FALLING.
* IMPACT...AT 22 FEET...WATER AFFECTS RESIDENCES NEAR THE U.S.
HIGHWAY 61 BRIDGE.
$$
IAC103-183-062217-
/O.EXT.KDVN.FL.W.0136.000000T0000Z-080610T1424Z/
/KALI4.2.ER.080603T1628Z.080607T1200Z.080609T0224Z.UU/
518 AM CDT FRI JUN 06 2008
...FLOOD WARNING NOW IN EFFECT UNTIL TUESDAY MORNING...
THE FLOOD WARNING CONTINUES FOR
THE ENGLISH RIVER AT KALONA.
* UNTIL TUESDAY MORNING.
* AT 5:00 AM FRIDAY THE STAGE WAS 16.6 FEET...AND FALLING.
* MODERATE FLOODING IS OCCURRING.
* FLOOD STAGE IS 14 FEET.
* FORECAST...RISE TO 17.3 FEET TOMORROW MORNING. FALL BELOW FLOOD
STAGE SUNDAY BEFORE MIDNIGHT.
$$
IAC107-062217-
/O.CON.KDVN.FL.W.0133.000000T0000Z-080612T0105Z/
/SIGI4.2.ER.080603T1952Z.080607T1200Z.080610T1305Z.UU/
518 AM CDT FRI JUN 06 2008
...FLOOD WARNING REMAINS IN EFFECT UNTIL WEDNESDAY EVENING...
THE FLOOD WARNING CONTINUES FOR
THE NORTH SKUNK RIVER NEAR SIGOURNEY.
* UNTIL WEDNESDAY EVENING.
* AT 4:30 AM FRIDAY THE STAGE WAS 17.0 FEET...AND FALLING.
* MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 16 FEET.
* FORECAST...RISE TO 19.3 FEET TOMORROW MORNING. FALL BELOW FLOOD
STAGE TUESDAY MORNING.
* IMPACT...AT 18 FEET...WATER AFFECTS MOST AGRICULTURAL LAND NEAR
SIGOURNEY.
$$
IAC057-087-111-062217-
/O.CON.KDVN.FL.W.0134.000000T0000Z-000000T0000Z/
/AGSI4.1.ER.080608T1200Z.080612T0000Z.000000T0000Z.UU/
518 AM CDT FRI JUN 06 2008
...FLOOD WARNING REMAINS IN EFFECT UNTIL FURTHER NOTICE...
THE FLOOD WARNING CONTINUES FOR
THE SKUNK RIVER AT AUGUSTA.
* UNTIL FURTHER NOTICE.
* AT 4:30 AM FRIDAY THE STAGE WAS 12.7 FEET...AND FALLING.
* NO FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 15 FEET.
* FORECAST...INITIAL CREST OF 13.5 THIS MORNING...THEN RISE ABOVE
FLOOD STAGE SUNDAY MORNING. CONTINUE RISING TO 16.4 FEET WEDNESDAY
EVENING.
* IMPACT...AT 16 FEET...WATER FLOODS SOME AGRICULTURAL LAND NEAR THE
RIVER.
$$
&&
IN TABLE FORMAT...OBSERVATIONS AND OFFICIAL NWS FORECASTS...IN FEET.
OBSERVED SAT SUN MON TUE
LOCATION FS STG DAY TIME 06/07 06/08 06/09 06/10
7 AM 7 AM 7 AM 7 AM
MISSISSIPPI RIVER
NEW BOSTON LD17 15 13.9 FRI 04 AM 14.5 15.1 15.7 15.8
KEITHSBURG 14 13.3 FRI 04 AM 13.9 14.3 14.6 14.7
GLADSTONE LD18 10 10.3 FRI 04 AM 10.9 11.4 11.8 11.9
BURLINGTON 15 15.4 FRI 04 AM 15.8 16.3 16.6 16.7
GREGORY LANDING 15 15.6 FRI 04 AM 15.9 16.1 16.4 16.6
MAQUOKETA RIVER
MANCHESTER HWY 20 14 13.6 FRI 04 AM 10.6 8.8 7.4 6.5
WAPSIPINICON RIVER
ANAMOSA SHAW RD 14 13.4 FRI 04 AM 14.8 16.2 16.4 15.2
DE WITT 11 12.6 FRI 04 AM 12.4 12.2 12.2 12.3
CEDAR RIVER
CEDAR RAPIDS 12 11.1 FRI 05 AM 10.6 11.0 12.0 12.1
CONESVILLE 13 14.6 FRI 05 AM 14.5 14.6 14.5 14.4
IOWA RIVER
MARENGO 14 18.9 FRI 05 AM 18.9 19.0 19.0 18.6
IOWA CITY 22 22.0 FRI 05 AM 21.8 23.6 24.2 24.1
LONE TREE 15 17.4 FRI 04 AM 17.6 17.4 17.4 16.8
COLUMBUS JCT 19 22.5 FRI 04 AM 22.6 22.8 23.1 22.5
WAPELLO 20 24.5 FRI 05 AM 24.4 24.7 25.0 24.7
ENGLISH RIVER
KALONA 14 16.6 FRI 05 AM 17.3 16.0 12.4 9.7
SKUNK RIVER
SIGOURNEY 16 17.0 FRI 04 AM 19.3 18.7 18.9 16.2
AUGUSTA 15 12.7 FRI 04 AM 13.9 15.0 15.8 16.2000
WGUS83 KDVN 061452
FLSDVN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
952 AM CDT FRI JUN 06 2008
.THE UPPER MAQUOKETA RIVER IN NORTHEAST IOWA IS SEEING FALLING
STAGES. ELSEWHERE...HEAVY RAIN OVER THE PAST SEVERAL DAYS WILL LEAD
TO ANOTHER RISE ON THE MAQUOKETA...WAPSIPINICON AND SKUNK RIVERS IN
NORTHEAST...EAST CENTRAL AND SOUTHEAST IOWA.
RIVER FORECASTS TAKE INTO ACCOUNT PAST PRECIPITATION...AS WELL AS
PRECIPITATION AMOUNTS EXPECTED 24 HOURS INTO THE FUTURE FROM THE
FORECAST ISSUANCE TIME.
SAFETY MESSAGE...IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND
AND FIND AN ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.
ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT...
HTTP://WWW.WEATHER.GOV/QUADCITIES .
IAC055-105-061522-
/O.CAN.KDVN.FL.W.0143.000000T0000Z-080608T0106Z/
/MCHI4.1.ER.080606T0140Z.080606T0315Z.080606T0737Z.UU/
952 AM CDT FRI JUN 06 2008
...FLOOD WARNING IS CANCELLED...
THE FLOOD WARNING IS CANCELLED FOR
THE MAQUOKETA RIVER AT MANCHESTER HWY 20.
* AT 9:15 AM FRIDAY THE STAGE WAS 12.8 FEET...AND FALLING.
* FELL BELOW FLOOD STAGE AT 2:37 AM FRIDAY.
* FLOOD STAGE IS 14 FEET.
* FORECAST...CONTINUE FALLING...AND FALL TO 10.1 FEET TOMORROW
MORNING.
$$
IAC097-070251-
/O.ROU.KDVN.HY.S.0000.000000T0000Z-000000T0000Z/
/MAQI4.N.UU.000000T0000Z.000000T0000Z.000000T0000Z.OO/
952 AM CDT FRI JUN 06 2008
...NO FLOODING IS OCCURRING AND NO FLOODING IS FORECAST...
FORECAST INFORMATION FOR
THE MAQUOKETA RIVER NEAR MAQUOKETA.
* AT 9:00 AM FRIDAY THE STAGE WAS 21.4 FEET...AND RISING.
* NO FLOODING IS OCCURRING...AND NO FLOODING IS FORECAST.
* FLOOD STAGE IS 24 FEET.
* FORECAST...RISE TO 22.8 FEET TOMORROW EARLY AFTERNOON...THEN BEGIN
FALLING.
$$
IAC019-113-070251-
/O.ROU.KDVN.HY.S.0000.000000T0000Z-000000T0000Z/
/IDPI4.N.UU.000000T0000Z.000000T0000Z.000000T0000Z.OO/
952 AM CDT FRI JUN 06 2008
...NO FLOODING IS OCCURRING AND NO FLOODING IS FORECAST...
FORECAST INFORMATION FOR
THE WAPSIPINICON RIVER AT INDEPENDENCE.
* AT 9:30 AM FRIDAY THE STAGE WAS 9.7 FEET...AND FALLING.
* NO FLOODING IS OCCURRING...AND NO FLOODING IS FORECAST.
* FLOOD STAGE IS 12 FEET.
* FORECAST...BEGIN RISING LATER TODAY...AND RISE TO 9.9 FEET TOMORROW
EVENING. HOLD NEARLY STEADY THROUGH SUNDAY...THEN BEGIN FALLING.
$$
IAC105-113-070251-
/O.EXT.KDVN.FL.W.0124.000000T0000Z-080612T0600Z/
/ANSI4.2.ER.080531T1157Z.080601T1200Z.080610T1800Z.UU/
952 AM CDT FRI JUN 06 2008
...FLOOD WARNING NOW IN EFFECT UNTIL LATE WEDNESDAY NIGHT...
THE FLOOD WARNING CONTINUES FOR
THE WAPSIPINICON RIVER NEAR ANAMOSA SHAW RD.
* UNTIL LATE WEDNESDAY NIGHT.
* AT 9:15 AM FRIDAY THE STAGE WAS 13.4 FEET...AND RISING.
* NO FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 14 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE LATE THIS AFTERNOON...AND
CONTINUE RISING TO 15.0 FEET SUNDAY. THEN...BEGIN FALLING. FALL
BELOW FLOOD STAGE TUESDAY EARLY AFTERNOON.
* IMPACT...AT 15 FEET...WATER AFFECTS THE CAMELOT CAMPGROUND.
$$
IAC045-163-070251-
/O.CON.KDVN.FL.W.0120.000000T0000Z-000000T0000Z/
/DEWI4.3.ER.080531T0445Z.080605T0730Z.000000T0000Z.UU/
952 AM CDT FRI JUN 06 2008
...FLOOD WARNING REMAINS IN EFFECT UNTIL FURTHER NOTICE...
THE FLOOD WARNING CONTINUES FOR
THE WAPSIPINICON RIVER NEAR DE WITT.
* UNTIL FURTHER NOTICE.
* AT 9:00 AM FRIDAY THE STAGE WAS 12.6 FEET...AND STEADY.
* MAJOR FLOODING IS OCCURRING.
* FLOOD STAGE IS 11 FEET.
* FORECAST...FALL SLOWLY INTO NEXT WEEK.
$$
IAC107-070251-
/O.EXT.KDVN.FL.W.0133.000000T0000Z-080609T1000Z/
/SIGI4.1.ER.080603T1952Z.080606T0530Z.080607T2200Z.UU/
952 AM CDT FRI JUN 06 2008
...FLOOD WARNING NOW IN EFFECT UNTIL LATE SUNDAY NIGHT...
THE FLOOD WARNING CONTINUES FOR
THE NORTH SKUNK RIVER NEAR SIGOURNEY.
* UNTIL LATE SUNDAY NIGHT.
* AT 9:30 AM FRIDAY THE STAGE WAS 16.9 FEET...AND FALLING.
* MINOR FLOODING IS OCCURRING.
* FLOOD STAGE IS 16 FEET.
* FORECAST...CONTINUE FALLING...AND FALL BELOW FLOOD STAGE TOMORROW
AFTERNOON.
$$
IAC057-087-111-070251-
/O.EXT.KDVN.FL.W.0134.000000T0000Z-080612T0147Z/
/AGSI4.1.ER.080609T1347Z.080609T1800Z.080610T1347Z.UU/
952 AM CDT FRI JUN 06 2008
...FLOOD WARNING NOW IN EFFECT UNTIL WEDNESDAY EVENING...
THE FLOOD WARNING CONTINUES FOR
THE SKUNK RIVER AT AUGUSTA.
* UNTIL WEDNESDAY EVENING.
* AT 9:30 AM FRIDAY THE STAGE WAS 12.6 FEET...AND STEADY.
* NO FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 15 FEET.
* FORECAST...BEGIN RISING LATER TODAY...AND RISE ABOVE FLOOD STAGE
MONDAY MORNING. CONTINUE RISING TO 15.2 FEET MONDAY EARLY
AFTERNOON. FALL BELOW FLOOD STAGE TUESDAY MORNING.
* IMPACT...AT 15 FEET...WATER OVERFLOWS THE SOUTH RIVER BANK NEAR
THE PERKINS ROAD BRIDGE AT AUGUSTA.
$$
&&
IN TABLE FORMAT...OBSERVATIONS AND OFFICIAL NWS FORECASTS...IN FEET.
OBSERVED SAT SUN MON TUE
LOCATION FS STG DAY TIME 06/07 06/08 06/09 06/10
7 AM 7 AM 7 AM 7 AM
MAQUOKETA RIVER
MANCHESTER HWY 20 14 12.8 FRI 09 AM 10.1 8.2 6.9 6.2
MAQUOKETA 24 21.4 FRI 09 AM 22.7 21.0 18.2 16.5
WAPSIPINICON RIVER
INDEPENDENCE 12 9.7 FRI 09 AM 9.7 9.9 9.7 8.9
ANAMOSA SHAW RD 14 13.4 FRI 09 AM 14.8 15.0 14.5 14.1
DE WITT 11 12.6 FRI 09 AM 12.5 12.4 12.3 12.4
SKUNK RIVER
SIGOURNEY 16 16.9 FRI 09 AM 16.3 15.2 13.1 11.2
AUGUSTA 15 12.6 FRI 09 AM 12.9 14.0 14.9 15.1
END/JAZWhat forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Quad Cities, IA wrote its last area forecast discussion before this river flood warning went out at Jun 5, 3:05 PM CDT, 9 hours 12 minutes earlier.
Area forecast discussion, Jun 5, 3:05 PM CDT, 9 hours 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
305 PM CDT THU JUN 5 2008
.SYNOPSIS...
A STRONG LOW PRESSURE SYSTEM IN CENTRAL NE WILL MOVE NORTHEAST
TONIGHT. A LARGE SEVERE WEATHER OUTBREAK IS EXPECTED ACROSS THE
PLAINS THROUGH LATE TONIGHT. THIS MAY BRING A SQUALL LINE INTO
EASTERN IOWA LATE THIS EVENING OR EARLY FRIDAY MORNING.
TEMPERATURES ARE VERY WARM AND MUGGY THIS AFTERNOON AND TONIGHT. THE
REMAINDER OF THE FORECAST CONTAINS ALMOST DAILY CHANCES FOR
THUNDERSTORMS AND HEAVY RAINFALL...AS THE EXCEPTIONALLY ACTIVE JUNE
WEATHER CONTINUES.
..ERVIN
&&
.SHORT TERM...TONIGHT AND FRIDAY....
TONIGHT WE ARE SITTING ON THE EASTERN FRINGE OF A MODERATE RISK OF
SEVERE WEATHER...AND ON WESTERN FRINGE OF ANOTHER FOR TOMORROW.
ESSENTIALLY...THE VERY STRONG CONVECTION OVER THE PLAINS NOW IS
EXPECTED TO MORPH INTO A SQUALL LINE LATER TONIGHT AND MOVE OUR
DIRECTION...NOT ARRIVING INTO THE FORECAST AREA UNTIL LATE
TONIGHT/EARLY FRIDAY MORNING. WHETHER THIS IS STILL PRODUCING
SEVERE WEATHER OR NOT BY THEN WILL DEPEND ON HOW MUCH CAPE IS STILL
IN THE AIR THIS FAR EAST OF THE MAIN DYNAMICS. RIGHT NOW WE ARE
UNDER THREAT FOR THUNDERSTORMS PRODUCING HIGH WINDS MOVING INTO THE
WESTERN PORTION OF THE FORECAST AREA. HOWEVER...THERE IS A GREATER
THREAT OF HEAVY RAIN WITH THESE STORMS...AND HAVE ISSUED A FLASH
FLOOD WATCH FOR AREAS MOST LIKELY TO GET THUNDERSTORMS THROUGH EARLY
MORNING FRIDAY...AND ARE MOST SENSITIVE HYDROLOGICALLY. FRIDAY IS
TRICKY...AS THE SEVERE THREAT FOR THIS CWA WILL DEPEND ON HOW
QUICKLY WE CAN GET THE EARLY MORNING CONVECTION OUT OF HERE BEFORE
NEW STORMS CAN DEVELOP. WE WILL HAVE THE 500MB COLD POOL...700MB
DRY SLOT..AND STRONG SOUTHWEST FLOW. STORMS THAT DEVELOP ARE MOST
LIKELY TO PRODUCE DAMAGING WINDS THAN ANYTHING ELSE. FREEZING LEVEL
WILL LIKELY BE TOO HIGH FOR HAIL. WE WILL BE MONITORING THIS
DEVELOPING THREAT CLOSELY OVERNIGHT TONIGHT. ..LE..
.LONG TERM...FRIDAY NIGHT THROUGH NEXT THURSDAY...
FRIDAY NIGHT THE CONVECTION SWEEPS EAST...AND WE HAVE A SHORT BREAK
FROM THE RAINFALL UNTIL AT LEAST EARLY SATURDAY MORNING. WITH THE
FLOW OUT OF THE SOUTH AGAIN ALREADY...TEMPERATURES REMAIN AROUND
70. SATURDAY A FRESH UPPER LEVEL DISTURBANCE MOVES ACROSS THE AREA
IN OUR SOUTHWEST FLOW...AND WE CAN EXPECT SOME SCATTERED
THUNDERSTORM ACTIVITY DURING THE LATE MORNING AND AFTERNOON. MAX
TEMPERATURES WILL BE VERY WARM...IN THE MID 80 TO NEAR 90. A WARM
FRONT WILL BE DRAPED FROM WESTERN KANSAS ACROSS NORTHWEST IOWA AND
UP INTO NORTHERN WISCONSIN...AND AN MCS IS EXPECTED TO DEVELOP ALONG
THIS BOUNDARY OVER WESTERN IOWA AND SOUTHERN MINNESOTA...AND MOVE
NORTHEAST. THIS WILL LEAVE THE FORECAST AREA WITH CHANCES FOR
PRECIPITATION IN THE NORTHWEST...WITH MOVES FURTHER INTO THE CWA AS
THE FRONT SLOWLY SAGS INTO THE AREA SUNDAY.
SUNDAY AND MONDAY ARE CHARACTERIZED BY A WARM FRONT DRAPED ACROSS
THE CWA...BRINGING CHANCES OF THUNDERSTORMS TO EACH DAY. SOUTH OF
THE BOUNDARY WE SHOULD BE IN THE UPPER 80S...AND DOWN AROUND 80
NORTH. TUESDAY THE A WAVE THAT RIPPLES ALONG THE FRONT ON MONDAY
MOVES EAST...PUSHING THE FRONT SOUTH AS A COLD FRONT...LETTING US IN
FOR SOME COOLER AND DRIER CONDITIONS FOR TUESDAY. HOWEVER...THIS IS A NEW
TREND IN THE 12Z GFS MODEL...AND HAVE LEFT IN THE PRECIPITATION
CHANCES AND WARMER TEMPERATURES FROM THE PREVIOUS RUNS AND HPC
PRODUCTS. LATER SHIFTS CAN SEE IF THIS TREND CONTINUES BEFORE
MAKING CHANGES. RETURN FLOW BEGINS AGAIN TUESDAY NIGHT...AND
WEDNESDAY THE PRECIPITATION CHANCES RETURN THROUGH THURSDAY...WITH A
BOUNDARY IN THE VICINITY BOTH DAYS. MAX TEMPERATURES SHOULD
CONTINUE TO BE IN THE 80S. ..LE..
&&
.AVIATION...
EXCESSIVE LOW LEVEL MOISTURE WILL KEEP THE POTENTIAL FOR OCCASIONAL
MVFR CIGS GOING INTO THE LATE AFTERNOON HOURS...BEFORE THE CIG
HEIGHT LIFTS TO 3500 FG AGL AND ABOVE BY 21Z. A COLD FRONT WILL
APPROACH THE AREA BY MORNING...BUT AHEAD OF THIS...A LARGE LINE OF
THUNDERSTORMS WILL MOVE TOWARD EASTERN IOWA LATE TONIGHT AND EARLY
FRIDAY. THIS LINE SHOULD BE WEAKENING...BUT MAY PROVIDE CID WITH A
WIND GUST ABOVE 45KTS AS IT MOVES EAST. BY MORNING...ALL SITES WILL
SEE A RISK OF SCATTERED THUNDERSTORMS THROUGH EARLY AFTERNOON. THESE
STORMS MAY BE SEVERE WITH STRONG WINDS. ..ERVIN..
&&
.HYDROLOGY...
TODAY CONTINUES THE SERIES OF BUSY HYDRO DAYS THIS WEEK...WITH
EXTENSIVE SCRUTINY OF RIVERS AND THEIR FORECASTS...AS WELL AS
COORDINATION BETWEEN THE U.S. ARMY CORPS OF ENGINEERS AND EMERGENCY
MANAGEMENT OFFICIALS.
REPEATED HEAVY RAINFALL OVER THE PAST FEW WEEKS HAS RESULTED IN SOIL
MOISTURE AT NEAR-RECORD HIGH LEVELS FOR THIS TIME OF YEAR ACROSS
MUCH OF EASTERN IOWA. TRIBUTARY RIVERS TO THE MISSISSIPPI RIVER IN
IOWA ARE BEARING THE BRUNT OF THE CURRENT AND FORECAST FLOODING.
MINOR TO MODERATE FLOODING IS ONGOING OR EXPECTED IN MANY
LOCATIONS...WITH MAJOR FLOODING ON THE IOWA RIVER UPSTREAM OF
CORALVILLE RESERVOIR /MARENGO/. MINOR TO MODERATE FLOODING IS
EXPECTED AT MANY LOCATIONS ALONG THE MISSISSIPPI RIVER FROM NEW
BOSTON LD17 DOWNSTREAM...WITH MODERATE WITHIN-BANK RISES EXPECTED
UPSTREAM OF THERE INCLUDING THE QUAD CITIES...CLINTON AND DUBUQUE.
ONE MAJOR CHANGE TODAY WAS THE ISSUANCE OF A RIVER FLOOD WARNING FOR
THE IOWA RIVER IN THE IOWA CITY AND CORALVILLE AREAS. THE IOWA RIVER
THERE IS NOW EXPECTED TO EXCEED FLOOD STAGE FOR ONLY THE SECOND TIME
SINCE THE HISTORIC FLOOD OF 1993...AND CREST AT THE SECOND HIGHEST
LEVEL IN RECENT HISTORY /NEXT TO THE CREST IN THE 1993 FLOOD/. THE
IOWA RIVER WILL GO HIGHER ALL THE WAY DOWNSTREAM TO WAPELLO...DUE TO
INCREASED OUTFLOWS FROM THE CORALVILLE RESERVOIR. THE U.S. ARMY
CORPS OF ENGINEERS INCREASED OUTFLOW TODAY TO 12000 CFS...TO TRY TO
PRESERVE THE REMAINING WATER STORAGE AND FLOOD CONTROL CAPACITY AT
THE RESERVOIR. OUTFLOWS MAY GO HIGHER THIS WEEKEND IF ADDITIONAL
RAIN OCCURS.
LOOKING AHEAD...HEAVY RAIN REMAINS A THREAT...ESPECIALLY FOR OUR
IOWA RIVERS AS WELL AS THE MISSISSIPPI RIVER...THROUGH THE END OF
NEXT WEEK. THE WEATHER PATTERN THAT HAS BROUGHT US THE HEAVY RAIN
THUS FAR SHOWS NO INDICATION OF CHANGING. THUS RIVERS AND THEIR
FORECASTS...INCLUDING CORALVILLE RESERVOIR AND THE IOWA RIVER IN THE
IOWA CITY AND CORALVILLE AREAS...WILL HAVE TO CONTINUE TO BE
MONITORED CLOSELY.
..JAZ..
&&
.DVN WATCHES/WARNINGS/ADVISORIES...
IA...FLASH FLOOD WATCH FROM 10 PM CDT THIS EVENING THROUGH FRIDAY
MORNING FOR BENTON-BUCHANAN-DELAWARE-DUBUQUE-IOWA-JEFFERSON-
JOHNSON-JONES-KEOKUK-LINN-WASHINGTON.
IL...NONE.
MO...NONE.
&&
LE/ERVIN/JAZHazardous weather outlook, Jun 5, 5:49 AM CDT, 18 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE QUAD CITIES IA IL 549 AM CDT THU JUN 5 2008 IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007- 009-015>018-024>026-034-035-MOZ009-010-061100- BUCHANAN-DELAWARE-DUBUQUE-BENTON-LINN-JONES-JACKSON-IOWA-JOHNSON- CEDAR-CLINTON-MUSCATINE-SCOTT-KEOKUK-WASHINGTON-LOUISA-JEFFERSON- HENRY IA-DES MOINES-VAN BUREN-LEE-JO DAVIESS-STEPHENSON-CARROLL- WHITESIDE-ROCK ISLAND-HENRY IL-BUREAU-PUTNAM-MERCER-HENDERSON- WARREN-HANCOCK-MCDONOUGH-SCOTLAND-CLARK- 549 AM CDT THU JUN 5 2008 ...MODERATE SEVERE WEATHER RISK FRIDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL ILLINOIS...NORTHWEST ILLINOIS...WEST CENTRAL ILLINOIS...EAST CENTRAL IOWA...NORTHEAST IOWA...SOUTHEAST IOWA AND NORTHEAST MISSOURI. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS TODAY AND TONIGHT NORTHWEST OF A LINE FROM STERLING ILLINOIS TO KEOKUK IOWA. THE GREATEST SEVERE WEATHER RISK WILL BE EARLY THIS MORNING IN THE FORM OF DAMAGING WIND...WITH A LESSER POTENTIAL FOR LARGE HAIL AND TORNADOES. ON-GOING STRONG TO SEVERE THUNDERSTORMS WILL EXIT THE AREA LATE THIS MORNING. SCATTERED THUNDERSTORMS WILL BE POSSIBLE THIS AFTERNOON...MAINLY NORTH OF INTERSTATE 80. THESE ARE NOT EXPECTED TO BE SEVERE...BUT MAY PRODUCE HEAVY RAINFALL. THUNDERSTORMS THIS MORNING WILL PRODUCE HEAVY RAINFALL RATES AND A FLASH FLOOD WATCH IS IN EFFECT UNTIL 10 AM FOR MUCH OF EASTERN IOWA AND FAR NORTHWEST ILLINOIS. PLEASE SEE THE FLASH FLOOD WATCH STATEMENT FOR MORE DETAILED INFORMATION. TONIGHT...THUNDERSTORMS ARE LIKELY MAINLY WEST OF THE MISSISSIPPI RIVER AFTER MIDNIGHT. SOME OF THESE STORMS MAY BE CAPABLE OF PRODUCING DAMAGING WINDS...SMALL HAIL...AND HEAVY RAINFALL. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THE STORM PREDICTION CENTER HAS FORECAST A MODERATE RISK OF SEVERE WEATHER FOR AREAS EAST OF A LINE FROM DUBUQUE IOWA TO MEMPHIS MISSOURI. THERE IS A SLIGHT RISK FOR AREAS WEST OF THIS LINE. STRONG TO SEVERE STORMS WILL DEVELOP LATE THURSDAY NIGHT AND CONTINUE INTO FRIDAY AS A COLD FRONT MOVES ACROSS THE AREA. THE MAIN SEVERE WEATHER THREATS WILL BE DAMAGING WINDS...LARGE HAIL AND POSSIBLY TORNADOES. HEAVY RAINFALL WILL ALSO BE POSSIBLE. THUNDERSTORMS ARE POSSIBLE ACROSS THE AREA SATURDAY THROUGH TUESDAY. IT IS TOO EARLY TO DETERMINE THE POTENTIAL FOR SEVERE WEATHER. MINOR TO MAJOR FLOODING WILL CONTINUE ON MANY EASTERN IOWA TRIBUTARY RIVERS...WITH MINOR FLOODING ALONG THE MISSISSIPPI RIVER FROM GLADSTONE SOUTHWARD. MORE DETAILED INFORMATION CAN BE FOUND IN THE LATEST FLOOD STATEMENT PRODUCT. .SPOTTER INFORMATION STATEMENT... STORM SPOTTER ACTIVATION WILL BE NEEDED THIS MORNING AND POSSIBLY AGAIN LATE TONIGHT. SHEETS
In the hours before
Local storm report, Jun 5, 6:45 PM CDT, 5 hours 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
645 PM CDT THU JUN 05 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0644 PM HEAVY RAIN E WYOMING 42.06N 91.00W
06/05/2008 E4.00 INCH JONES IA TRAINED SPOTTER
STORM TOTAL. WATER IN BASEMENT.
&&
BILLNThe office that day
Everything else NWS Quad Cities, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 6, 1:20 AM CDT | Severe Thunderstorm Warning | DVN | Benton, Iowa, Johnson, Keokuk, Linn, Washington | 55 min |
| Jun 6, 1:50 AM CDT | Severe Thunderstorm Warning | DVN | Benton, Buchanan, Delaware, Linn | 40 min |
| Jun 6, 11:27 AM CDT | Wind Advisory | DVN | Benton, Buchanan, Cedar, Clinton, Delaware, Des Moines and 15 more | 4 hr |
Nearby
River Flood Warnings in Iowa, 2008Every river flood warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.